MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL
Model Number 97000HS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation into this issue is ongoing.
 
Event or Problem Description
Customer reported discrepant high tni results on triage cardiac vs unknown lab method for 1 patient.Patient symptoms: chest pain, chest tightness for 4 days diagnosis: chondrocostal junction syndrom.Treatment: protonix, gi cocktail of mylanta, benadryl and lidocaine, toradol for pain.Treatment was not based on triage results.Patient discharged after negative confirmatory testing from external lab.
 
Additional Manufacturer Narrative
Unable to determine the root cause of the discrepant high tni observation.In-house testing illustrated that the product is performing as expected relative to the complaint and the data has been determined to be acceptable according to the risk statement.Although an exact root cause has not been determined, the issue was not repeated with additional testing, and appears to be an isolated event.Based on the information available, there is no indication of a product deficiency and no corrective action is required.

Brand Name
TRIAGE CARDIAC PANEL
Common Device Name
TRIAGE CARDIAC PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
chelsea lindgren
9975 summers ridge road
san diego, CA 92121
MDR Report Key23732474
Report Number3013982035-2025-00031
Device Sequence Number9750767
Product Code MMI
UDI-Device Identifier30014613337911
UDI-Public(01)30014613337911(10)T16064N(17)260509(11)250825
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model Number97000HS
Device Lot NumberT16064N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAGE METERPRO, PN: 55070, SN: (B)(6).
Patient SexUnknown